Open Journal of Applied Sciences

Volume 2, Issue 4 (December 2012)

ISSN Print: 2165-3917   ISSN Online: 2165-3925

Google-based Impact Factor: 0.85  Citations  h5-index & Ranking

Oscillation Criteria of second Order Non-Linear Differential Equations

HTML  Download Download as PDF (Size: 221KB)  PP. 120-122  
DOI: 10.4236/ojapps.2012.24B029    3,579 Downloads   5,039 Views  Citations

ABSTRACT

In this paper we are concerned with the oscillation criteria of second order non-linear homogeneous differential equation. Example have been given to illustrate the results.

Share and Cite:

Abdullah, H. (2012) Oscillation Criteria of second Order Non-Linear Differential Equations. Open Journal of Applied Sciences, 2, 120-122. doi: 10.4236/ojapps.2012.24B029.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.